MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found it to be operating properly.No repairs were required, and the unit was returned to service.Through follow-up with user facility personnel, it was confirmed that the employee was wearing proper ppe, specifically gloves when removing the instrument from the unit.The exact cause of the reported event could not be determined; however, based on the technician's inspection and information learned from the user facility it is likely that the employee had an allergic reaction from the latex gloves.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee felt a burning sensation on their hands after removing an instrument from their advantage plus endoscope reprocessing system.The employee then observed that their hands became "swollen" and sought treatment at the er.The user facility did not disclose if medical treatment was administered.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22114858
Report Number2150060-2025-00017
Device Sequence Number7063264
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)220713
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown